# SDR ASAA201808205851

- Difficulty date: August 19, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 25,736 hours, 7,463 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 202000212
- Condition: Out Of Tolerance
- Location: Nr 1 Fuel Tank
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C NG-28FCD-18088-1,  FOUND UNIT F1 TO BE OUT OF TOLERANCE.  ACFT GROUNDED.  F1 TANK UNIT ON THE NR 1 MAIN FUEL TANK REMOVED AND REPLACED IAW AMM 28-41-21. UNIT WITHIN TOLERANCE NOW.  SYSTEM TESTED GOOD IAW AMM 28-41-00-730-801,  COMPARISON CHECKED GOOD IAW AMM 28-41-00-720-801.
